American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65N15) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 135 found      Go to page: 1 2 3 4 > >>

[1] Jessika Camaño, Ricardo Oyarzúa and Giordano Tierra. Analysis of an augmented mixed-FEM for the Navier-Stokes problem. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Sudipto Chowdhury, Thirupathi Gudi and A. K. Nandakumaran. Error bounds for a Dirichlet boundary control problem based on energy spaces. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[3] Erik Burman. A stabilized nonconforming finite element method for the elliptic Cauchy problem. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[4] Diego Paredes, Frédéric Valentin and Henrique M. Versieux. On the robustness of multiscale hybrid-mixed methods. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[5] Bernardo Cockburn and Alan Demlow. Hybridizable discontinuous Galerkin and mixed finite element methods for elliptic problems on surfaces. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[6] Tianyu Qiu and Francisco-Javier Sayas. The Costabel-Stephan system of boundary integral equations in the time domain. Math. Comp. 85 (2016) 2341-2364.
Abstract, references, and article information   
View Article: PDF

[7] Johnny Guzmán, Manuel A. Sánchez and Marcus Sarkis. On the accuracy of finite element approximations to a class of interface problems. Math. Comp. 85 (2016) 2071-2098.
Abstract, references, and article information   
View Article: PDF

[8] Maxim A. Olshanskii and Danil Safin. A narrow-band unfitted finite element method for elliptic PDEs posed on surfaces. Math. Comp. 85 (2016) 1549-1570.
Abstract, references, and article information   
View Article: PDF

[9] Sören Bartels. Projection-free approximation of geometrically constrained partial differential equations. Math. Comp. 85 (2016) 1033-1049.
Abstract, references, and article information   
View Article: PDF

[10] Gabriel N. Gatica, Ricardo Ruiz-Baier and Giordano Tierra. A mixed finite element method for Darcy's equations with pressure dependent porosity. Math. Comp. 85 (2016) 1-33.
Abstract, references, and article information   
View Article: PDF

[11] Xiaozhe Hu and Xiaoliang Cheng. Corrigendum to: ``Acceleration of a two-grid method for eigenvalue problems''. Math. Comp. 84 (2015) 2701-2704.
Abstract, references, and article information   
View Article: PDF

[12] Ralf Hiptmair, Carlos Jerez-Hanckes and Shipeng Mao. Extension by zero in discrete trace spaces: Inverse estimates. Math. Comp. 84 (2015) 2589-2615.
Abstract, references, and article information   
View Article: PDF

[13] Sören Bartels, Ricardo H. Nochetto and Abner J. Salgado. A total variation diminishing interpolation operator and applications. Math. Comp. 84 (2015) 2569-2587.
Abstract, references, and article information   
View Article: PDF

[14] Andrea Bonito and Denis Devaud. Adaptive finite element methods for the Stokes problem with discontinuous viscosity. Math. Comp. 84 (2015) 2137-2162.
Abstract, references, and article information   
View Article: PDF

[15] Tom H. Koornwinder and Stefan A. Sauter. The intersection of bivariate orthogonal polynomials on triangle patches. Math. Comp. 84 (2015) 1795-1812.
Abstract, references, and article information   
View Article: PDF

[16] Norbert Heuer and Francisco-Javier Sayas. Analysis of a non-symmetric coupling of Interior Penalty DG and BEM. Math. Comp. 84 (2015) 581-598.
Abstract, references, and article information   
View Article: PDF

[17] Thomas Apel, Johannes Pfefferer and Arnd Rösch. Finite element error estimates on the boundary with application to optimal control. Math. Comp. 84 (2015) 33-70.
Abstract, references, and article information   
View Article: PDF

[18] Daniele A. Di Pietro, Martin Vohralík and Soleiman Yousef. Adaptive regularization, linearization, and discretization and a posteriori error control for the two-phase Stefan problem. Math. Comp. 84 (2015) 153-186.
Abstract, references, and article information   
View Article: PDF

[19] Weiming Cao. Superconvergence analysis of the linear finite element method and a gradient recovery postprocessing on anisotropic meshes. Math. Comp. 84 (2015) 89-117.
Abstract, references, and article information   
View Article: PDF

[20] Junping Wang and Xiu Ye. A weak Galerkin mixed finite element method for second order elliptic problems. Math. Comp. 83 (2014) 2101-2126.
Abstract, references, and article information   
View Article: PDF

[21] Carsten Carstensen and Joscha Gedicke. Guaranteed lower bounds for eigenvalues. Math. Comp. 83 (2014) 2605-2629.
Abstract, references, and article information   
View Article: PDF

[22] Martin Stynes. Sharp anisotropic interpolation error estimates for rectangular Raviart-Thomas elements. Math. Comp. 83 (2014) 2675-2689.
Abstract, references, and article information   
View Article: PDF

[23] Natalia Kopteva. Linear finite elements may be only first-order pointwise accurate on anisotropic triangulations. Math. Comp. 83 (2014) 2061-2070.
Abstract, references, and article information   
View Article: PDF

[24] Bernardo Cockburn and Wujun Zhang. An a posteriori error estimate for the variable-degree Raviart-Thomas method. Math. Comp. 83 (2014) 1063-1082.
Abstract, references, and article information   
View Article: PDF

[25] Huiqing Zhu and Zhimin Zhang. Uniform convergence of the LDG method for a singularly perturbed problem with the exponential boundary layer. Math. Comp. 83 (2014) 635-663.
Abstract, references, and article information   
View Article: PDF

[26] Thirupathi Gudi and Kamana Porwal. A posteriori error control of discontinuous Galerkin methods for elliptic obstacle problems. Math. Comp. 83 (2014) 579-602.
Abstract, references, and article information   
View Article: PDF

[27] Qun Lin, Hehu Xie and Jinchao Xu. Lower bounds of the discretization error for piecewise polynomials. Math. Comp. 83 (2014) 1-13.
Abstract, references, and article information   
View Article: PDF

[28] Qiang Du, Lili Ju, Li Tian and Kun Zhou. A posteriori error analysis of finite element method for linear nonlocal diffusion and peridynamic models. Math. Comp. 82 (2013) 1889-1922.
Abstract, references, and article information   
View Article: PDF

[29] Tan Bui-Thanh, Leszek Demkowicz and Omar Ghattas. Constructively well-posed approximation methods with unity inf--sup and continuity constants for partial differential equations. Math. Comp. 82 (2013) 1923-1952.
Abstract, references, and article information   
View Article: PDF

[30] C. Ortner and A. V. Shapeev. Analysis of an energy-based atomistic/continuum approximation of a vacancy in the 2D triangular lattice. Math. Comp. 82 (2013) 2191-2236.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 135 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia